# SDR CALA2014022100223

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A350487
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER BETWEEN STATION 219 & 224 AT BL 0 JUST AFT OF FWD ACCESSORY DOOR IS CORRODED.  FABRICATED & INSTALLED NEW STIFFENER IAW SRM 51-40-02 & DRAWING 141A3504.
